# SDR DALA2022052403585

- Difficulty date: May 18, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 95,805 hours, 43,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM SENSOR & LUBED ARMING LEVER. OPS CK NML PER B757 AMM 52-11. (8798932)
